In this paper we study convergence results and rate of approximation for a family of linear integral operators of Mellin type in the frame of . Here denotes the space of functions with bounded variation on , defined by means of a concept of multidimensional variation in the sense of Tonelli.
Cite this article
Laura Angeloni, Gianluca Vinti, Convergence and rate of approximation in for a class of Mellin integral operators. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), no. 3, pp. 217–232DOI 10.4171/RLM/675